# SDR SWAA115228

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 40,295 hours, 23,497 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SLOW TO DE-ACCELERATE WHEN THRUST LEVERS RETARDED TO IDLE.  REMOVED AND REPLACED NR 2 ELECTRONIC ENGINE CONTROL PER MM.
